It is currently Tue Aug 22, 2017 4:21 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Thu Jul 22, 2010 12:54 pm 
Offline
Average Poster
Average Poster

Joined: Thu Feb 18, 2010 9:51 pm
Posts: 11
well i just got a call i leave for basic training in 5 days. im on around 1mg or less of subs a day and just wodering how long am i goin to withdrawal for it probably not the best place to want to be sick at so today i took like .5 .8 mgs and this will be the last so after today i have 4 days no sub then another week of processing and then i start the real part of basic will most of my withdrawals from around 1 mg be gone in 11 days were i will hopfully have a lil bit of energy and get some sleep when im allowed???
PS. i would of prepared alot better for this but i thought i was suspose to leave in 5 months not 5 DAYS!!! lol


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 22, 2010 2:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi tyler,

Unfortunately, I don't have any personal experience tapering, just what I've read from other people. And everyone has a different taper down/off story. It's good that you've gotten down around 1 mg - at least you won't have to jump off from 8 + mg or something like that. That said, you will likely still feel some withdrawals symptoms, but I don't think anyone can say for sure what or how bad those will be or how long they will last. As an Army veteran who's been where you're headed, I'd say it's unfortunate you'll be spending more than a day or so at processing, because once you get to basic, all that strenuous/rigorous exercise will be your friend: it will help any w/d symptoms you have. I remember being so active during basic that I'd fall asleep the minute I went down. Unofficially, I'd say start with some good exercise now and hopefully that will help. Some people start noticing signs of w/d around day 2 or 3, others a couple days later. I can't really say how long you'll have them. Like I said, it's good you've gotten down to 1 mg. Also, keep in mind that your state of mind or expectations will play a role in how you feel. Stay upbeat and active.

Remember, whatever you feel won't be like the w/d we used to get from full agonists. Good luck with it all and enjoy your time in the Army - I know I did. Be safe.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 23, 2010 12:22 am 
Offline
Average Poster
Average Poster

Joined: Thu Jul 22, 2010 8:53 pm
Posts: 8
tyler,

It is a great thing that you have gotten yourself down to 1mg or less a day. In fact, that will be your greatest asset coming totally off suboxone. I purposely took my last does early monday morning and and now I'm nearly 4 days removed. Although it would have been better for you to start skipping days, and you would have much preferred to plan this thing out..I view your circumstance as a positive thing. You may think that sounds insane, and obviously there is nothing comfortable associated with running out of medication, but this provides the perfect opportunity for you to be done with it. Furthermore, I agree with hatmaker in that all the mandatory exercise will help release endorphins, combat withdrawal symptoms, and help you sleep straight through the night. In terms of my experience, I jumped off after skipping days with a 1mg dose. In the past 3+ days my withdrawal symptoms have been minimal: minor body aches, occasional yawning, and some mild stomach discomfort. In addition, you will certainly be have dealt with the worst of it by 5-7 day from your last dose. My advice is not to get caught up in peoples withdrawal "horror" stories and just address your symptoms as they come. Although, everybody experiences coming off suboxone differently, I am sure that you will be feeling fine by the time you make it to basic. Best of luck to you.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jul 24, 2010 3:22 am 
Offline
Average Poster
Average Poster

Joined: Thu Feb 18, 2010 9:51 pm
Posts: 11
ya the bad thing for me is that i get to basic on a tuesday and training starts every monday so i have about a week of processing those days might not be so good just cause all the waiting and sitting around will make it hard to sleep but at least bye time i start basic ill have over a week off and hopfully that will make it a lil easyer and hopfully i would have more energy bye then. thanks for the positive feed back if i remember after basic ill let everyone know how it went and hopfully i will have a good story to let people know that its not that bad.... hopfully lol...


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 24, 2010 3:25 am 
Offline
Average Poster
Average Poster

Joined: Thu Feb 18, 2010 9:51 pm
Posts: 11
ya the bad thing for me is that i get to basic on a tuesday and training starts every monday so i have about a week of processing those days might not be so good just cause all the waiting and sitting around will make it hard to sleep but at least bye time i start basic ill have over a week off and hopfully that will make it a lil easyer and hopfully i would have more energy bye then. thanks for the positive feed back if i remember after basic ill let everyone know how it went and hopfully i will have a good story to let people know that its not that bad.... hopfully lol...


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: MovingOn and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group